# SDR IPXA2022072084384

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 32,434 hours, 21,412 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 1480103078
- Part serial: NA
- Condition: Dented
- Location: Sta1500 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1AFT CARGO COMPARTMENT, LOWER FRAME UPPER FLANGE AT STA 1500 R/H HAS A DENT BETWEEN STR 25R TO STR 26RWORKED PER RCD 256340. ACCOMPLISHED REPAIR IAW 757-200PF SRM REV 114.00 CHAPTER 53-00-07-2R-5 DETAIL III PER SRM 53-60-07-2R
